Per citar aquest document: http://ddd.uab.cat/record/107341
Conjugacy classes of left ideals of a finite dimensional algebra
Mecel, Arkadiusz (Warsaw University (Polònia). Institute of Mathematics)
Okniński, Jan (Warsaw University (Polònia). Institute of Mathematics)

Data: 2013
Resum: Let A be a finite dimensional unital algebra over a field K and let C(A) denote the set of conjugacy classes of left ideals in A. It is shown that C(A) is finite if and only if the number of conjugacy classes of nilpotent left ideals in A is finite. The set C(A) can be considered as a semigroup under the natural operation induced from the multiplication in A. If K is algebraically closed, the square of the radical of A is zero and C(A) is finite, then for every K-algebra B such that C(B) ≡ C(A) it is shown that B ≡ A.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Finite dimensional algebra ; Left ideal ; Semigroup ; Conjugacy class
Publicat a: Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 477-496, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_57213_10


20 p, 366.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-06-25, darrera modificació el 2016-06-05



   Favorit i Compartir